2015年发表论文
2015年发表论文
发布时间:2017-03-16 浏览次数:

1.Wang, J. J. Y., Wang, Y., Jing, B. Y., & Gao, X. (2015). Regularized maximum correntropy machine. Neurocomputing, 160, 85-92.

2.Jing, B. Y.,Liu, Z. and Kong, X.B. Testing for pure-jump processes for high-frequency data. Ann. of Statist. 43(2) (2015), 847-877.

3.Jing, B. Y.,S.T. Li, J.H. Chen, J.H. Guo, B.Y. Jing and H. Xue. Imprinting Test of Disease-Associated SNPs under Mixture Model.. J. Amer. Statist. Assoc. 110 (2015), no. 510, 867-877.

4.Ye, X.G., Lin, J.G., Zhao, Y.Y., Hao H.X. (2015). Two-step estimation of the volatility function in diffusion models with empirical applications. Journal of Empirical Finance, 33: 135-159.

5.Cramer-Type Moderate Deviation for Studentized Compound Poisson Sum. (With Wang, Q.Y. and Zhou, W.) J. Theoret. Probab. 28(4) (2015), 1556-1570.

6.Kong Xin-Bing, Xu Qin-Feng (2015). On false discovery and non-discovery proportions of the dynamic adaptive procedure under dependence. Scandinavian Journal of Statistics Vol. 42, 530-544.

7.Kong Xin-Bing, Liu Zhi, Jing Bing-Yi (2015). A new test for pure-jump processes underlying high frequency data. Annals of Statistics Vol. 43, 847-877.

8.Lin.J.G.*, Chen,X.P., et,al. Generalized variable resolution designs. Metrika (SCI期刊),78(7),pp:873-884,2015.

9.Lin.J.G.*, Zhao,Y.Y. and Wang,H.X.. Heteroscedasticity diagnostics in varying-coefficient partially linear regression models and applications in analyzing Boston housing data. Journal of Applied Statistics(应用统计杂志,SCI期刊), 42(11),pp:2432-2448,2015.

10.Ye,X.G., Lin,J.G.*, Zhao,Y.Y. and Hao,H.X.. Two-step estimation of the volatility functions in diffusion models with empirical applications. Journal of Empirical Finance (实证金融杂志,SCI, SSCI期刊), 33,pp:135-159,2015.

11.Chen,X.P., Lin,J.G.* and Wang,H.X.. Construction of main-effect plans orthogonal through the block factor. Statistics and Probability Letters(统计与概率快报,SCI期刊), 106,pp: 58-64,2015.

12.Zhao,Y.Y., Lin,J.G.*, Xu,P.R. and Ye,X.G. Orthogonality-projection-based estimation for semi- varying coefficient models with heteroscedastic errors. Computational Statistics and Data Analysis(计算统计与数据分析,SCI期刊), pp:204-221,2015.

13.Zhou,X.C. and Lin,J.G. Asymptotics of a wavelet estimator in the nonparametric regression model with repeated measurements under a NA error process.  RACSAM(SCI期刊), pp: 109: 153-168, 2015.

14.Zhu, C.H., Gao, Q.B. and Lin,J.G. Uniform tail asymptotics for the aggregate claims with stochastic discount in the renewal risk models. SCIENCE CHINA: Mathematics(SCI期刊), 58(5),pp: 1079-1090,2015.

15.Chen,X.P., Lin,J.G.*, Wang,X.D. and Huang,X.F.. Further results on orthogonal arrays for the estimation of global sensitivity indices based on alias matrix. Statistical Methods and Applications(统计方法与应用,SCI期刊), 24,pp:411-426,2015.

16.Cao,C.Z., Lin,J.G., et al. Multivariate measurement error models for replicated data under heavy-tailed distributions. Journal of Chemometrics(化学杂志,SCI期刊), 29(8),pp:457-466.

17.Du,X.L., Lin,J.G., Liu,G.X. and Zhou,X.Q.. A physical parameter identification method of  Lévy-driven vibratory systems based on multipower variation processes. Journal of Sound and Vibration(SCI期刊), 343,pp:216-229,2015.

18.Wang,H.X., Lin,J.G. and Wang,J.D.. Local Linear Estimation for Spatiotemporal Models Based on Least Absolute Deviation. Communications in Statistics-Theory and Methods (统计通讯-理论与方法,SCI期刊), 44,pp:1508-1522, 2015.

19.Sun,H.H. and Lin,J.G.. Diagnostics of Variance of the Error in Mixed Effects Linear Models Based on M-estimation. Communications in Statistics-Theory and Methods (统计通讯-理论与方法,SCI期刊), 44,pp: 1779-1785, 2015.

20.Chen,X.P., Lin,J.G.* and Huang,X.F.. Construction of main effects plans orthogonal through the block factor based on level permutation. Journal of the Korean Statistical Society(韩国统计学会,SCI期刊),44,pp: 538-545,, 2015.

21. Yang, Y., Leipus, R. and Siaulys, J., 2015. Asymptotics for randomly weighted and stopped dependent sums. Stochastics: An internationaljournal of Probability and Stochastic Processes (SCI收录).

22.Yang, Y.and Yuen, K.C., 2015. Asymptotics for a discrete-time risk model with Gamma-like insurance risks. Scandinavian Actuarial Journal (SSCI收录).

23.Yang, Y.and Konstantinides, D.G., 2015. Asymptotics for ruin probabilities in a discrete-time risk model with dependent financial and insurance risks. Scandinavian Actuarial Journal, 8, 641659 (SSCI收录).

24.Cang, Y. andYang, Y.(*)2015. On extremal behavior of aggregation of largest claims.Communications in Statistics-Theory and Methods (SCI, EI收录).

25.Yang, Y.and Sha, L., 2015. Precise large deviations for aggregate claims. Communications in Statistics-Theory and Methods (SCI, EI收录).

26.Yang, Y.Yuen, K.C. and Liu, J., 2015. Uniform asymptotics for finite-time ruin probability in a dependent risk model with general stochastic investment return process. Acta Mathematicae Applicatae Sinica (English Series) (SCI收录).

27.Yang, Y.Leipus, R. and Dindiene, L., 2015. On the max-sum equivalence in presence of negative dependence and heavy tails. Information Technology and Control, 44, 215-220 (SCI收录).

28.Yang, Y., Ignataviciut, E. and Siaulys, J., 2015. Conditional tail expectation of randomly weighted sums with heavy-tailed distributions. Statistics and Probability Letters, 105, 20-28(SCI收录).

29.Yang, Y.Zhang, Z., Jiang, T. and Cheng, D., 2015. Uniformly asymptotic behavior of ruin probabilities in a time-dependent renewal risk model with stochastic return. Journal of Computational and Applied Mathematics, 287, 32-43 (SCI收录).

30.Yang, Y.Tan, Z. and Zhong, Y., 2015. Uniform asymptotics for ruin probabilities in a nonstandard compound renewal risk model. Statistics and Its Interface,8,3-8 (SCI收录).

31. Yuhua Xu, Chengrong Xie, Yuling Wang, Wuneng Zhou, Jianan Fang, Projective synchronization of the chaotic finance system with parameter switching perturbation and input time-varying delayMathematical Methods in the Applied Sciences. 2015.38 (SCI检索)

32. Yuhua Xu, Wuneng Zhou, Jianan Fang, Wen Sun, Lin Pan, Adaptive synchronization of stochastic time-varying delay dynamical networks with complex-variable systems, Nonlinear Dynamics. 2015.9 (SCI检索)

33.Chengrong Xie, Yuhua Xu(通讯作者), Dongbing Tong, Chaos synchronization of financial chaotic system with external perturbation, Discrete Dynamics in Nature and Society, 2015, 2015: 731376  (SCI检索)

34.Qingwu Gao*, Na Jin, 2015, Randomly weighted sums of pairwise quasi upper-tail independent increments with application to risk theory, Communications in Statistics-Theory and Methods 44(18), 3885-3902.SCIEI

35.Qingwu Gao*, Erli Zhang, Na Jin, 2015, The ultimate ruin probability of a dependent delayed-claims risk model perturbed by diffusion with constant force of interest, Bulletin of the the Korean Mathematical Society52(3), .SCI

36.Xijun Liu, Qingwu Gao*, Ermin Gao, 2015, Uniform asymptotics for ruin probability of a two-dimensional dependent renewal risk model, Communications in Statistics-Theory and Methods, to appear.SCIEI

37.Xijun Liu, Qingwu Gao*, 2015, Uniformly asymptotic behavior for the tail probability of discounted aggregate claims in the time-dependent risk model with upper tail asymptotically independent claims, Communications in Statistics-Theory and Methods, to appear.SCIEI

38.Xijun Liu, Changjun Yu, Qingwu Gao*, 2015, Precise large deviations of aggregate claim amount in a dependent renewal risk model, Communications in Statistics-Theory and Methods, to appear.SCIEI

39.Junfeng, L., Ciprian A. Tudor. Central limit theorem for solution to stochastic heat equation with moving time, to appear inInfinite Dimensional Analysis, Quantum Probability and Related Topics,(2015)

40.Junfeng, L., Litan Yan. Solving a fractional stochastic partial differential equation with fractional-colored noise, to appear in Journal of Theoretical Probability,(2015)

41.Junfeng, L. Weighted Hermite variation of subfractional Brownian motion, to appear inAdvances in Mathematics (China),(2015)

42.Junfeng, L. I. U. (2015). A Remark on Weighted Cubic Variation of Subfractional Brownian Motion with H< 1/6. Journal of Mathematical Research with Applications, 35(5), 568-580.

43.Liu, J., Tang, D., & Cang, Y. Variations and estimators for selfsimilarity parameter of sub-fractional Brownian motion via Malliavin calculus, to appear in Communications in Statistics-Theory and Methods, (2015)

44.Zhu Chun-huaGao Qi-bingLin Jin-guan2015Uniform tail asymptotics for the aggregate claims with stochastic discount in the renewal risk modelsSCIENCE CHINA Mathematics2015年第5

45.Wenze Shao, Qi Ge, Haisong Deng, Zhihui Wei, Haibo Li. Motion deblurring using non- stationary image modeling. Journal of Mathematical Imaging and Vision, 2015, 5(2): 234248. (SCI)

46. Zhao Y Y, Lin J G(*) & Huang X F., Nonparametric estimation in generalized varying-coefficient models based on iterative weighted quasi-likelihood method[J]. Computational Statistics, 2015. (SCI)

47.   Chen X P, Lin J G(*) & Huang X F. Construction of main effects plans orthogonal through the block factor based on level permutation [J]. Journal of the Korean Statistical Society, 2015. (SCI)

48.  Lin J. (*), Chen X., Yang J., Huang X., & Zhang, Y. S.. Generalized variable resolution designs. [J]. Metrika, 2015,1-12. (SCI)

49.   Xu P., (*) Zhang J., Huang X., et al. Efficient estimation for marginal generalized partially linear single-index models with longitudinal data[J]. TEST, 2015: 1-19.

50.Wang Wei Qian LinyiSu Xiaonan,Pricing and heding catastrophe equity put options under a Markov-modulated jump diffusion model. Journal of industrial and management optimization. 11, 2, 493-514,2015.

51.Wang, H.*, Wu, Y and Elton, Chan. Efficient Estimation of Nonparametric Spatial Models with General Correlation Structures, Australian and New Zealand Journal of Statistics, 2015, 接收. (SCI)

52. Wang, H.*, Lin, J. and Wang J., Local Linear Estimation for Spatiotemporal Models Based on Least Absolute Deviation. Communications in Statistics Theory and Methods, 44:7, 1508-1522, 2015. (SCI)

53.Lin, J.*, Zhao, Y. and Wang, H., Heteroscedasticity diagnostics in varying-coefficient partially linear regression models and applications in analyzing Boston housing data. Journal of Applied Statistics, 42, 2432-24482015. (SCI)

54.Chen, X., Lin, J.*, Yang, J. and Wang, H., Construction of main-effect plans orthogonal through the block factor. Statistics and Probability Letters, 106, 58-64, 2015. (SCI)

55.Long, Y. and Wang, H.*, The Optimal Chosen of Bandwidth of Local Linear Fitting Method. Proceedings of the 7th High-Level Forum on Applied statistics and Management Engineering , August 17-21, Rizhao, 2015, 755-767. (EI)

56.Zhao, Y.Y., Lin, J.G., Xu, P.R., Xu. G.Y. (2015) . Orthogonality-projection- based estimation for semi-varying coefficient models with heteroscedastic errors. Computational Statistics & Data Analysis, 89: 204221.

57.Lin, J.G., Zhao, Y.Y., Wang, H.X. (2015). Heteroscedasticity diagnostics in varying-coefficient partially linear regression models and applications in analyzing Boston housing data. Journal of Applied Statistics, 42(11): 2432-2448.

58.Zhao, Y.Y., Lin, J.G. (2015). Robust bootstrap estimates in heteroscedastic semi-varying coefficient models and applications in analyzing Australia CPI data. Communications in Statistics: Simulation and Computation. Doi:10.1080/03610918.2015.1054940.

59.Ye, X.G., Lin, J.G., Zhao, Y.Y., Hao H.X. (2015). Two-step estimation of the volatility function in diffusion models with empirical applications. Journal of Empirical Finance, 33: 135-159.

60.Jing, B. Y., Li, Z., Pan, G., & Zhou, W. (2015). On SURE-Type Double Shrinkage Estimation. Journal of the American Statistical Association, (just-accepted), 1-31.